# SDR SWAA2012071205746

- Difficulty date: July 4, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 62,185 hours, 52,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6935365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED  BETWEEN BS 380 TO BS 400, BL 0.  REMOVED AND REPLACED ANGLE IAW SRM & DWG.
